Levi flat hypersurfaces in C 2 with prescribed boundary : stability
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 9 (1982) no. 4, p. 529-570
@article{ASNSP_1982_4_9_4_529_0,
     author = {Bedford, Eric},
     title = {Levi flat hypersurfaces in $C^2$ with prescribed boundary : stability},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 9},
     number = {4},
     year = {1982},
     pages = {529-570},
     zbl = {0574.32019},
     mrnumber = {693779},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1982_4_9_4_529_0}
}
Bedford, Eric. Levi flat hypersurfaces in $C^2$ with prescribed boundary : stability. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 9 (1982) no. 4, pp. 529-570. http://www.numdam.org/item/ASNSP_1982_4_9_4_529_0/

[1] H. Alexander, Hulls of deformations in Cn, Trans. Amer. Math. Soc., 266 (1981), pp. 243-257. | MR 613794 | Zbl 0493.32017

[2] E. Bedford, Stability of the polynomial hull of T2, Ann. Scuola Norm. Sup. Pisa, 8 (1981), pp. 311-315. | Numdam | MR 623939 | Zbl 0472.32012

[3] E. Bedford - P. De Bartolomeis, Levi flat hypersurfaces that are not holomorphically flat, Proc. Amer. Math. Soc., 81 (1981), pp. 575-578. | MR 601733 | Zbl 0459.32007

[4] E. Bedford - B. Gaveau, Envelopes of holomorphy of certain 2-spheres in C2, Amer. J. Math.. | MR 708370 | Zbl 0535.32008 | Zbl 0596.32019

[5] E. Bedford - B. Gaveau, Hypersurfaces with bounded Levi form, Indiana Univ. Math. J., 27 (1978), pp. 867-873. | MR 499287 | Zbl 0365.32011

[6] E. Bedford - B.A. Taylor, The Dirichlet problem for a complex Monge-Ampère equation, Invent. Math., 37 (1976), pp. 1-44. | MR 445006 | Zbl 0315.31007

[7] E. Bishop, Differentiable manifolds in complex Euclidean space, Duke Math. J., 32 (1965), pp. 1-22. | MR 200476 | Zbl 0154.08501

[8] A. Debiard - B. Gaveau, Problème de Dirichlet pour l'équation de Lévi, Bull. Sci. Math., 102 (1978), pp. 369-386. | MR 517769 | Zbl 0411.35015

[9] F. Docquier - H. Grauert, Levishes Problem und Rungescher Satz für Teilgebiete Steinscher Mannigfaltigkeiten, Math. Ann., 140 (1960), pp. 94-123. | MR 148939 | Zbl 0095.28004

[10] B. Gaveau, Méthodes de contrôle optimal en analyse complexe. - I: Résolution d'équations de Monge-Ampère, J. Functional Analysis, 25 (1977), pp. 391-411. | MR 457783 | Zbl 0356.35071

[11] C.D. Hill - G. Taiani, Families of analytic disks in Cn with boundaries in a prescribed CR submanifold, Ann. Scuola Norm. Sup. Pisa, 5 (1978), pp. 327-380. | Numdam | MR 501906 | Zbl 0399.32008

[12] D. Kinderlehrer - L. Nirenberg, Regularity in free boundary problems, Ann. Scuola Norm. Sup. Pisa, 2 (1977), pp. 373-391. | Numdam | MR 440187 | Zbl 0352.35023

[13] D. Kinderlehrer - G. Stampacchia, An Introduction to Variational Inequalities and their Applications, Academic Press, New York, 1980. | MR 567696 | Zbl 0457.35001

[14] R.S. Lehman, Development of the mapping function at an analytic corner, Pacific J. Math., 7 (1957), pp. 1437-1449. | MR 95259 | Zbl 0087.28902

[15] H. Lewy, The nature of the domain governed by different regimes, Atti del Convegno Internazionale Metodi valutativi nella hsicamatematica, Accad. Naz. Lincei (1975), pp. 181-188.

[16] J. Milnor,, Morse Theory, Princeton U. Press, 1963. | MR 163331 | Zbl 0108.10401